Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 1, Pages 125-130
http://dx.doi.org/10.1155/S0161171296000191

On a structure satisfying FK()K+1F=0

Department of Mathematics, Kent State University, Tuscarawas Campus, New Philadelphia 44663, OH, USA

Received 23 October 1993; Revised 6 July 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lovejoy S. Das, “On a structure satisfying ,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 125-130, 1996. https://doi.org/10.1155/S0161171296000191.